# SDR CA111116002

- Difficulty date: November 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 54,416 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: 45E042
- Condition: Low
- Location: Nr 1 Engine
- Part time: 17,705 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) JUST AFTER TAKEOFF THE NR 1 ENG OIL PRESS WARNING LIGHT ILLUMINATED & THE OIL PRESS GAUGE WAS FLUCTUATING BELOW 40 PSI.  AN IN-FLIGHT ENG SHUTDOWN WAS CARRIED OUT & EMER DECLARED.  THE ACFT SAFELY RETURNED TO THE DEPARTURE AIRPORT.  INVESTIGATION FOUND THE ENG OIL LEVEL LOW, 3 LITERS OF OIL WERE ADDED & ENG RUNS CARRIED OUT.  THE ACFT WAS RETURNED TO SERVICE.  DURING THE MTC ENG RUNS IT WAS NOTED THAT THE NR 1 ENG OIL TEMP WAS SLOW TO RISE & TOOK 10 MINUTES TO REACH 45C AS COMPARED WITH 3 MINUTES FOR THE NR 2 ENG.  WHILE THIS ANOMALY IN ITSELF WOULD NOT CAUSE THE OIL PRESS FLUCTUATIONS IT IS POSSIBLE THAT IT IS A CONTRIBUTING FACTOR.  AFTER THE ACFT RETURNED TO A BASE THE NR 1 ENG OIL TEMP CONTROL VLV WAS REPLACED AS A PRECAUTION.  ACFT TSN 54272, CSN 58716. OIL TEMP CONTROL VLV PN 45E04-2, TSN 17705, CSN 19916, TSO 5081, CSO 5859, TSR 3255, CSR 3690.
